Publication
Title
The Wallman compactification in fuzzy neighborhood spaces
Author
Language
English
Source (journal)
Journal of mathematical analysis and applications. - New York, N.Y.
Publication
New York, N.Y. : 1993
ISSN
0022-247X
Volume/pages
176(1993), p. 292-300
ISI
A1993LG97600019
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.12.2017
To cite this reference